Mostrar el registro sencillo del ítem

dc.contributor.authorArgyros, Ioannis K
dc.contributor.authorMagreñán, Á. Alberto (UNIR)
dc.date2015-10
dc.date.accessioned2017-04-12T10:47:08Z
dc.date.available2017-04-12T10:47:08Z
dc.identifier.citationArgyros, I. .K. & Magreñán, A. .A. (2015). Extended convergence results for the Newton–Kantorovich iteration. Journal of computational and Applied Mathematics, 286(1), 54-67es_ES
dc.identifier.issn1879-1778
dc.identifier.urihttps://reunir.unir.net/handle/123456789/4748
dc.description.abstractWe present new semilocal and local convergence results for the Newton–Kantorovich method. These new results extend the applicability of the Newton–Kantorovich method on approximate zeros by improving the convergence domain and ratio given in earlier studies by Argyros (2003), Cianciaruso (2007), Smale (1986) and Wang (1999). These advantages are also obtained under the same computational cost. Numerical examples where the old sufficient convergence criteria are not satisfied but the new convergence criteria are satisfied are also presented in this study.es_ES
dc.language.isoenges_ES
dc.publisherJournal of Computational and Applied Mathematicses_ES
dc.relation.ispartofseries;vol. 286, nº 1
dc.relation.urihttp://www.sciencedirect.com/science/article/pii/S037704271500148X
dc.rightsrestrictedAccesses_ES
dc.subjectNewton–Kantorovich methodes_ES
dc.subjectconvergence domaines_ES
dc.subjectanalytic operatores_ES
dc.subjectJCRes_ES
dc.subjectScopuses_ES
dc.titleExtended convergence results for the Newton–Kantorovich iterationes_ES
dc.typeArticulo Revista Indexadaes_ES
reunir.tag~ARIes_ES
dc.identifier.doihttps://doi.org/10.1016/j.cam.2015.02.059


Ficheros en el ítem

FicherosTamañoFormatoVer

No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem